# SDR CALA0800226

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 21,269 hours, 6,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S479W2203
- Condition: Disconnected
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FOUND EXIT LIGHTING ON L3 DOOR INOP.  FOUND WIRES DISCONNECTED.  DEACTIVATED L3 DOOR SLIDE TO GAIN ACCESS TO WIRES PER MM 25-66-03.  OPENED AND CLOSED L3 DOOR REF MM 52-21-01 TO GAIN ACCESS TO WIRES.  RECONNECTED WIRES AND ACTIVATED L3 DOOR SLIDE.
